It's Day 15


I was excited to start the treatment because I am getting tired struggling with acne. (Related Story: My Acne Story) Just so you know, Accutane is the last resort to treat acne. It is a strong drug which gives you side effects that can damage your health or can even be the cause of your death. Extreme dryness, blurry vision, severe headache and sometimes depression. These are just some of the side effects Accutane can give you.




On my first week on Accutane, I experienced a terrible headache. My doctor said that I should stop taking Accutane whenever I felt a severe headache. I didn't stop taking it, but I observed if I will experience it again, luckily, it only happened one time. Maybe my body was just getting used to Accutane.

The second week was worse! I started to get dry and my skin was getting worst. I was breaking out. I got four bumps on my face, two on my back, one in my ear but it was not painful. It was not sore but it was red. I read some articles online that Accutane will make skin worse during the first month of treatment.

 

I did not feel any other side effects aside from dryness. I do feel extremely dry. My lips are getting chapped, my legs are getting scaly and I feel thirsty most of the time. The Araderm Ointment is my saver for my dry lips.

Two weeks is not enough to see the results. I am on a long journey and the first two weeks gave me learning experience how should I be used to Accutane. There will be more side effects to experience neither physical nor psychological. Slowly, I will be becoming fragile, sensitive and emotional, that is why I need to be ready on these. I know that there are still zits on my face but I am still holding hopes and I want to stay positive that I will see results soon.









No comments